# SDR SWAA2023100205149

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 36,911 hours, 17,164 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CONDITIONED AIR COMPARTMENT DOOR NOT FUNCTIONING PROPERLY<[01] REMOVED AND REPLACED GROUND AIR CONDITIONING FWD FAIRING ACCESS PANEL PER AMM 52-49-01. OPS CHECK GOOD.
